MAUDE Adverse Event Report: DEPUY IRELAND 9616671 CORAIL2 STD SIZE 9; CORAIL AMT CEMENTLESS IMPLANT : HIP FEMORAL STEM

DEPUY IRELAND 9616671 CORAIL2 STD SIZE 9; CORAIL AMT CEMENTLESS IMPLANT : HIP FEMORAL STEM
Model Number 3L92509
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Hypersensitivity/Allergic reaction (1907); Pain (1994); Osteolysis (2377); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint #:(b)(4).Initial reporter occupation: lawyer.(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Asr xl revision.Claimsuite alerts received.Reason for revision: pain records alleges elevated cobalt level, osteolytic lesions and overlying tumor.Doi: (b)(6) 2007 dor: (b)(6) 2021 right hip.
 
Additional Manufacturer Narrative
Product complaint #: (b)(4).Investigation summary: no device associated with this report was received for examination.Based on previous investigations, this complication of joint replacement is unlikely to have been the result of a device failing to meet required specifications.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Device history lot: a device history record (dhr) review was conducted previously on legacy complaint (b)(4).The dhr analysis of batch 2372665 shows an initial conformance of this product with regards to its specification.For this batch, there was no deviation or non-conformance.

Brand Name
CORAIL2 STD SIZE 9
Common Device Name
CORAIL AMT CEMENTLESS IMPLANT : HIP FEMORAL STEM
Manufacturer (Section D)
DEPUY IRELAND 9616671
loughbeg, ringaskiddy co.
cork 69801
EI  69801
MDR Report Key11983372
Report Number1818910-2021-12440
Device Sequence Number17224437
Product Code LZO
UDI-Device Identifier10603295168751
UDI-Public10603295168751
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K190344
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2007
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source consumer,foreign,other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/28/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number3L92509
Device Catalogue Number3L92509
Device Lot Number2372665
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/28/2021
Supplement Date Received by Manufacturer07/21/2021
Initial Report FDA Received Date06/11/2021
Supplement Report FDA Received Date07/22/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ASR ACETABULAR IMPLANT 48.; CORAIL2 STD SIZE 9.; DEPUY ASR XL FEM IMP SIZE 43.; TAPER SLEEVE ADAPTER 12/14 +2.; ASR ACETABULAR IMPLANT 48; CORAIL2 STD SIZE 9; DEPUY ASR XL FEM IMP SIZE 43; TAPER SLEEVE ADAPTER 12/14 +2
Outcome Attributed to Adverse Event Required Intervention;